×

zbMATH — the first resource for mathematics

Continuity of solution maps of parametric quasiequilibrium problems. (English) Zbl 1187.90284
Summary: We consider a parametric vector quasiequilibrium problem in topological vector spaces. Sufficient conditions for solution maps to be lower and Hausdorff lower semicontinuous, upper semicontinuous and continuous are established. Our results improve recent existing ones in the literature.

MSC:
90C31 Sensitivity, stability, parametric optimization
49J40 Variational inequalities
49K40 Sensitivity, stability, well-posedness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ait Mansour M., Scrimali L.: Hölder continuity of solutions to elastic traffic network models. J. Glob. Optim. 40, 175–184 (2008) · Zbl 1151.90008 · doi:10.1007/s10898-007-9190-9
[2] Anh L.Q., Khanh P.Q.: Semicontinuity of the solution sets of parametric multivalued vector quasiequilibrium problems . J. Math. Anal. Appl. 294, 699–711 (2004) · Zbl 1048.49004 · doi:10.1016/j.jmaa.2004.03.014
[3] Anh L.Q., Khanh P.Q.: On the Hölder continuity of solutions to parametric multivalued vector equilibrium problems. J. Math. Anal. Appl. 321, 308–315 (2006) · Zbl 1104.90041 · doi:10.1016/j.jmaa.2005.08.018
[4] Anh L.Q., Khanh P.Q.: Uniqueness and Hölder continuity of the solution to multivalued equilibrium problems in metric spaces. J. Glob. Optim. 37, 449–465 (2007) · Zbl 1156.90025 · doi:10.1007/s10898-006-9062-8
[5] Anh L.Q., Khanh P.Q.: On the stability of the solution sets of general multivalued vector quasiequilibrium problems. J. Optim. Theory Appl. 135, 271–284 (2007) · Zbl 1146.90516 · doi:10.1007/s10957-007-9250-9
[6] Anh L.Q., Khanh P.Q.: Sensitivity analysis for multivalued quasiequilibrium problems in metric spaces: Hölder continuity of solutions. J. Glob. Optim. 42, 515–531 (2008) · Zbl 1188.90274 · doi:10.1007/s10898-007-9268-4
[7] Anh L.Q., Khanh P.Q.: Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks I: upper semicontinuities. Set-Valued Anal. 16, 267–279 (2008) · Zbl 1192.90208 · doi:10.1007/s11228-008-0074-z
[8] Anh L.Q., Khanh P.Q.: Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems. Numer. Funct. Anal. Optim. 29, 24–42 (2008) · Zbl 1211.90243 · doi:10.1080/01630560701873068
[9] Anh L.Q., Khanh P.Q.: Various kinds of semicontinuity and the solution sets of parametric multivalued symmetric vector quasiequilibrium problems. J. Glob. Optim. 41, 539–558 (2008) · Zbl 1165.90026 · doi:10.1007/s10898-007-9264-8
[10] Anh, L.Q., Khanh, P.Q.: Semicontinuity of solution sets to parametric quasivariational inclusions with applications to traffic networks II: lower semicontinuities. Set-Valued Anal. 16, 943–960 (2008) · Zbl 1156.90443
[11] Anh L.Q., Khanh P.Q.: Hölder continuity of the unique solution to quasiequilibrium problems in metric spaces. J. Optim. Theory Appl. 141, 37–54 (2009) · Zbl 1176.90584 · doi:10.1007/s10957-008-9508-x
[12] Aubin J.P., Frankowska H.: Set-Valued Analysis. Birkhäuser, Boston (1990)
[13] Bianchi M., Pini R.: A note on stability for parametric equilibrium problems. Oper. Res. Lett. 31, 445–450 (2003) · Zbl 1112.90082 · doi:10.1016/S0167-6377(03)00051-8
[14] Bianchi M., Pini R.: Sensitivity for parametric vector equilibria. Optimization 55, 221–230 (2006) · Zbl 1149.90156 · doi:10.1080/02331930600662732
[15] De Luca M.: Generalized quasivariational inequalities and traffic equilibrium problems. In: Giannessi, F., Maugeri, A. (eds) Variational Inequalities and Network Equilibrium Problems, pp. 45–54. Plenum Press, New York (1995) · Zbl 0847.49007
[16] Khanh, P.Q., Luc, D.T.: Stability of solutions in parametric variational relation problems. Set-Valued Anal. (2008) online first · Zbl 1161.49023
[17] Khanh P.Q., Luu L.M.: Upper semicontinuity of the solution set of parametric multivalued vector quasivariational inequalities and applications. J. Glob. Optim. 32, 551–568 (2005) · Zbl 1097.49012 · doi:10.1007/s10898-004-2693-8
[18] Khanh P.Q., Luu L.M.: Lower and upper semicontinuity of the solution sets and approximate solution sets to parametric multivalued quasivariational inequalities. J. Optim. Theory Appl. 133, 329–339 (2007) · Zbl 1146.49006 · doi:10.1007/s10957-007-9190-4
[19] Kimura K., Yao J.C.: Sensitivity analysis of solution mappings of parametric vector quasiequilibrium problems. J. Glob. Optim. 41, 187–202 (2008) · Zbl 1165.49009 · doi:10.1007/s10898-007-9210-9
[20] Li S.J., Chen G.Y., Teo K.L.: On the stability of generalized vector quasivariational inequality problems. J. Optim. Theory Appl. 113, 283–295 (2002) · Zbl 1003.47049 · doi:10.1023/A:1014830925232
[21] Smith M.J.: The existence, uniqueness and stability of traffic equilibrium. Transp. Res. Part B 13, 295–304 (1979) · doi:10.1016/0191-2615(79)90022-5
[22] Wardrop J.G.: Some theoretical aspects of road traffic research. Proc. Inst. Civ. Eng. Part II 1, 325–378 (1952)
[23] Zeidler E.: Nonlinear Functional Analysis and its Applications II/B. Springer, Berlin (1990) · Zbl 0684.47029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.